# SDR A6WA201644218

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 37,807 hours, 35,299 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3908,  ROW 10 AND AFT EMERGENCY FLOOR LIGHTING INOPERATIVE.  REMOVED AND REPLACED AFT EMERGENCY LIGHT STAIR CONNECTOR AND PIN IAW AMM 20-10-00. OPS CHECKED GOOD.
